Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Whitney continua of curves


Author: Hisao Kato
Journal: Trans. Amer. Math. Soc. 300 (1987), 367-381
MSC: Primary 54B20; Secondary 54F43
MathSciNet review: 871681
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove several theorems relating shape properties of Whitney continua of curves. In particular, we investigate the fundamental dimension and the shape type of Whitney continua of curves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54B20, 54F43

Retrieve articles in all journals with MSC: 54B20, 54F43


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0871681-1
PII: S 0002-9947(1987)0871681-1
Keywords: Curve, inverse limit, hyperspace, Whitney map, Whitney continua, FANR, movable, (strongly) winding curve, $ \theta (m)$-curve, tree-like, circle-like
Article copyright: © Copyright 1987 American Mathematical Society